Circumradius-diameter and width-irradius relations for lattice constrained convex sets

Awyong, Poh Wah and Scott, Paul R. (1999) Circumradius-diameter and width-irradius relations for lattice constrained convex sets. Bulletin of the Australian Mathematical Society, 59 1: 147-152. doi:10.1017/S0004972700032706


Author Awyong, Poh Wah
Scott, Paul R.
Title Circumradius-diameter and width-irradius relations for lattice constrained convex sets
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
1755-1633
Publication date 1999-04-01
Year available 1999
Sub-type Article (original research)
DOI 10.1017/S0004972700032706
Volume 59
Issue 1
Start page 147
End page 152
Total pages 6
Place of publication Cambridge, United Kingdom
Publisher Cambridge University Press
Collection year 2000
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 20 Jun 2013, 22:21:41 EST by Kay Mackie on behalf of School of Mathematics & Physics